Alert archive / California / Flash Flood Warnings in 2005

Flash Flood Warning 15, NWS Los Angeles, CA

January 9, 2005Los Angeles County, Ventura County, California

NWS Los Angeles, CA issued this flash flood warning at Jan 9, 2005, 8:00 PM PST for Los Angeles County, Ventura County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2005, 8:00 PM PST (04:00 UTC)
Expired
Jan 9, 2005, 10:00 PM PST
In force
2 hr
Issued by
NWS Los Angeles, CA
Area
Counties, with a storm outline in the text

Counties Los Angeles County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 61 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KLOX 100404
FFWLOX
CAC037-111-100600-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 PM PST SUN JAN 9 2005

THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED A

* FLASH FLOOD WARNING FOR...
  LOS ANGELES COUNTY EXCEPT THE ANTELOPE VALLEY IN SOUTHWEST CALIFORNIA
  INCLUDING MALIBU...SANTA CLARITA...DOWNTOWN LOS ANGELES...ALTADENA...
  PASADENA AND THE SIMI...FOOTHILL AND PADUA BURN AREAS
  VENTURA COUNTY IN SOUTHWEST CALIFORNIA
  INCLUDING VENTURA...OXNARD...OJAI...MOORPARK...SIMI VALLEY...THOUSAND
  OAKS AND THE SIMI AND PIRU BURN AREAS

* UNTIL 1000 PM PST

* AT 751 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  MODERATE TO HEAVY RAIN MAINLY ACROSS LOS ANGELES COUNTY WITH LIGHT
  TO MODERATE RAIN ACROSS VENTURA COUNTY. RAINFALL RATES AROUND ONE QUARTER
  INCH PER HOUR...BUT LOCALLY AS HIGH AS THREE QUARTERS INCH PER HOUR
  ON SOUTH FACING SLOPES OF THE MOUNTAINS WILL CONTINUE THROUGH 10 PM. 
  MANY ROADS AND HIGHWAYS ACROSS THE WARNING AREA REMAIN CLOSED OR FLOODED.
  NUMEROUS STREAMS AND RIVERS...INCLUDING THE LOWER VENTURA RIVER...
  CALLEGUAS CREEK...AND POLE CREEK HAVE BEEN REPORTED OUT OF THEIR BANKS. 
  ANY ADDITIONAL RAINFALL COMBINED WITH CONTINUED RUNOFF AND ENHANCED BY
  SNOW MELT IN THE MOUNTAINS WILL CONTRIBUTE TO THE ALREADY HIGH WATER
  LEVELS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
  PAULA...SANTA CLARITA...OJAI...FILLMORE...VENTURA...OXNARD...MOORPARK...
  THE SAN GABRIEL AND SAN FERNANDO VALLEYS...ACTON...MALIBU...THE 
  LOS ANGELES BASIN AND CATALINA ISLAND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3439 11944 3416 11922 3401 11882 3338 11856
      3329 11829 3378 11811 3396 11804 3397 11782
      3416 11769 3442 11767 3444 11800 3475 11878
      3481 11923 3490 11944

$$

MOYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 2:30 PM PST, 5 hours 30 minutes earlier.

Area forecast discussion, Jan 9, 2:30 PM PST, 5 hours 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PST SUN JAN 9 2005

SHORT TERM...A LARGE...UPPER LEVEL TROUGH IS ORIENTED NORTHEAST TO
SOUTHWEST OVER SEATTLE...WITH THE UPPER LEVEL LOW CENTERED ABOUT 450
NM WEST-SOUTHWEST OF SEATTLE. AHEAD OF THIS TROUGH...STRONG
SOUTHWEST WINDS ALOFT COVER THE ENTIRE STATE OF CALIFORNIA.
SIGNIFICANT STORM CENTERS CONTINUE TO ROTATE AROUND THE TROUGH AN
MOVE ONSHORE OVER CENTRAL AND SOUTHERN CALIFORNIA. AT THIS
TIME...THE LATEST IN A SERIES OF VIGOROUS SHORT WAVE TROUGHS IS
MOVING ONSHORE OVER CENTRAL AND SOUTHERN CALIFORNIA.

IN THE LAST 12 HOURS...OVER 4 INCHES OF RAIN HAS FALLEN AT BOTH SAN
MARCOS PASS IN THE SANTA YNEZ RANGE AND AT NORDHOFF RIDGE NEAR THE
TOPA TOPAS OF VENTURA COUNTY. BOTH RADAR AND SATELLITE DATA SHOW
THAT EVEN MORE HEAVY RAIN WILL INUNDATE THE REGION THIS AFTERNOON
THROUGH THE EVENING HOURS. THE LATEST NATIONAL WEATHER SERVICE
DOPPLER RADAR DATA SHOWS AREAS OF MODERATE TO HEAVY RAINS OVER MOST
OF VENTURA AND LOS ANGELES COUNTY...WITH THE COVERAGE OF SHOWERS
DIMINISHING AS YOU MOVE THROUGH SANTA BARBARA COUNTY AND INTO SAN
LUIS OBISPO COUNTY. HOWEVER...A SOLID REGION OF MODERATE TO HEAVY
SHOWERS IS FILLING THE RADAR OVER THE HORIZON TO THE SOUTHWEST. THE
LEADING EDGE OF THIS SOLID AREA OF RAIN IS NOW [145 PM] OVER THE
CHANNEL ISLAND...AND SHOULD MOVE ONSHORE BY 230 PM. SATELLITE DATA
SHOWS THAT THE LINE OF MODERATE TO HEAVY SHOWERS EXTENDS SOUTHWEST
OUT TO ABOUT 800 NM OF POINT CONCEPTION. THIS AREA OF SHOWERS AND
THUNDERSTORMS WILL MOVE THROUGH EASTERN SANTA BARBARA...VENTURA...
AND LOS ANGELES COUNTIES THROUGH THE NIGHT.

SATELLITE DATA INDICATES THAT RAINFALL RATES IN THE HEAVIEST STORMS
OVER THE WATER ARE CURRENTLY RUNNING IN EXCESS OF AN INCH AN HOUR.
THIS RATE WILL LIKELY JUMP TO AROUND 1.5 INCHES PER HOUR WHEN THE
HEAVIEST SHOWERS MOVE ONSHORE. SUCH RATES COULD LAST ONE OR MORE
HOURS WHEN THE BANDS MOVE ONSHORE LATER THIS AFTERNOON AND EVENING.
THIS WILL ONLY ADD TO THE NUMEROUS FLOODING PROBLEMS THE REGIONS IS
CURRENTLY ENCOUNTERING.

THE VERY HEAVY RAINS WITH THIS SYSTEM HAVE PRODUCED WIDESPREAD URBAN
AND SMALL STREAM FLOODING WITH NUMEROUS MUDSLIDES SHUTTING PORTIONS
OF KEY ROADWAYS INCLUDING THE 33...154...126 AND 138. IT IS LIKELY
THAT THE CONTINUED HEAVY RAINS WILL RESULT IN ADDITIONAL
MUDSLIDES...ESPECIALLY ALONG THE PCH IN THE MALIBU AREA. SOME RIVERS
ARE ALSO OVER THEIR BANKS...SUCH AS THE LOWER VENTURA RIVER NEAR THE
101. THE SANTA CLARA RIVER HAS ALSO SEEN SOME PROBLEMS IN THE
VICINITY OF FILLMORE AND SANTA PAULA. INTERESTS ALONG ALL STREAMS
AND RIVERS NEED TO KEEP ABREAST OF THE LATEST FLOOD WARNINGS AND
ADVISORIES.

HEAVY SHOWERS SHOULD TAPER OFF LATER TONIGHT OVER MOST OF THE
REGION...BUT LINGER OVER PORTIONS OF LOS ANGELES COUNTY INTO MONDAY
MORNING. LOOK FOR A BREAK IN THE HEAVIEST SHOWERS ON MONDAY...BUT A
MORE VIGOROUS SYSTEM WILL BEGIN TO MOVE ONSHORE LATE MONDAY AND
TUESDAY. IN CONTRAST TO THIS CURRENT SYSTEM...TUESDAYS STORM SHOULD
MOVE THROUGH THE REGION MUCH QUICKER...WHICH IS GOOD. HOWEVER...IT
LOOKS LIKE IT COULD BE MORE DYNAMIC WITH BANDS OF THUNDERSTORMS...
HEAVY DOWNPOURS...SMALL HAIL...AND POSSIBLE WATERSPOUTS.

SNOW LEVELS ARE VERY HIGH TODAY...ABOVE 7000 FEET...WHERE SNOW IS
EXPECTED TO BE MEASURED IN FEET. SNOW LEVELS WILL REMAIN HIGH ON
MONDAY...BUT DROP QUICKLY TO AROUND 4500 FEET JUST AFTER MIDNIGHT ON
TUESDAY MORNING. WE ARE KEEPING THE WINTER STORM WARNING IN EFFECT
THROUGH TUESDAY MORNING DUE TO THE VERY HEAVY SNOW EXPECTED ABOVE
7000 FEET TODAY AND THE LOWERING SNOW LEVELS MONDAY NIGHT AND
TUESDAY MORNING.

SHOWERS SHOULD DIMINISH MOST AREAS ON TUESDAY AS THE STORM PASSES
AND THE WINDS TURN TO THE NORTHWEST AND BECOME GUSTY. ALONG THE
CENTRAL COAST AND MOUNTAINS THE SHOWERS MAY LINGER LONGER...THROUGH
TUESDAY EVENING...DUE TO THE ONSHORE NORTHWESTERLY FLOW BEHIND THE
STORM SYSTEM.

LAX AVIATION...EAST WINDS ARE STILL A PROBLEM THROUGH THIS EVENING.
ALSO...THERE IS THE POTENTIAL FOR SOME VERY HEAVY SHOWERS AND
THUNDERSTORMS.

EXTENDED...MEDIUM RANGE MODELS IN GOOD AGREEMENT THROUGH FRIDAY
BEFORE DIVERGING. LOOK FOR SOME DRY WEATHER IN THE EXTENDED PERIOD
BEGINNING WEDNESDAY THROUGH THE WEEK. THE GFS IS SUGGESTING A CUT
OFF LOW OFF THE COAST OF CALIFORNIA THIS WEEKEND...BUT IT DOES NOT
LOOK LIKE THIS WILL BE A MAJOR WEATHER MAKER AT THIS TIME. SO...IF
YOU CAN WAIT UNTIL WEDNESDAY...IT LOOKS LIKE WE WILL GET A FEW DAYS
TO DRY OUT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH (SEE LAXFFALOX).
FLOOD ADVISORY (SEE LAXFLSLOX)
WINTER STORM WARNING (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
FLOOD WARNING (SEE LAXFLWLOX).
FLASH FLOOD WARNING (SEE LAXFFWLOX).

&&

DANIELSON
Hazardous weather outlook, Jan 9, 6:00 AM PST, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SUN JAN 9 2005

CAZ034>041-044>047-051>054-059-087-088-101400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SUN JAN 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY
PRECIPITATION...HEAVY AT TIMES...WILL CONTINUE.

* FLASH FLOOD WARNING........SEE WGUS56 KLOX - FFWLOX FOR DETAILS *

* RIVER FLOOD WARNING........SEE WGUS46 KLOX - FLWLOX FOR DETAILS *

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WET SOUTHWESTERLY FLOW WILL PREVAIL OVER THE AREA THROUGH
EARLY TUESDAY. A TROUGH OF LOW PRESSURE OVER THE PACIFIC NORTHWEST
WILL SURGE SOUTH OVER THE EASTERN PACIFIC MONDAY AND MOVE OVER THE
AREA TUESDAY. FOLLOWING THE TROUGH PASSAGE DRIER AND COOLER AIR WILL
SPREAD OVER THE AREA TUESDAY. HIGH PRESSURE OVER THE CENTRAL PACIFIC
WILL SHIFT EAST AND PERSIST UPSTREAM. DRY NORTHWESTERLY FLOW WILL
PREVAIL OVER THE AREA THROUGH THE REMAINDER OF THE WEEK.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORWOOD

In the hours before

Local storm report, Jan 9, 2:25 PM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
225 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      7 WNW VENTURA           34.30N 119.37W
01/09/2005                   XXX                XX   COUNTY OFFICIAL

            MUD FLOW INNUNDATED THREE HOMES AT 9700 NYE ROAD IN
            CASITAS. COUNTY FIRE OFFICIALS EVACUTED RESIDENTS. FOUR
            OTHER HOMES MAY HAVE BEEN AFFECTED. SOURCE...VENTURA
            COUNTY FIRE DEPT.

&&

DK
Local storm report, Jan 9, 2:28 PM PST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OXNARD CA
228 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLASH FLOOD      2 ESE LAKE CASITAS      34.37N 119.30W
01/09/2005                   VENTURA            CA   COUNTY OFFICIAL

            MUD FLOW INNUNDATED THREE HOMES AT 9700 NYE ROAD IN
            CASITAS. COUNTY FIRE OFFICIALS EVACUTED RESIDENTS. FOUR
            OTHER HOMES MAY HAVE BEEN AFFECTED. SOURCE...VENTURA
            COUNTY FIRE DEPT.

&&

DK
Local storm report, Jan 9, 4:32 PM PST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
432 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     FLASH FLOOD      3 W LONG BEACH          33.79N 118.21W
01/09/2005                   LOS ANGELES        CA   LAW ENFORCEMENT

            710 INTERSTATE NEAR PACIFIC COAST HWY FLOODED WITH UP TO
            4 FT OF WATER ACROSS ALL SB LANES. CHP ESTIMATES 200
            VEHICLES STRANDED WITH SOME VEHICLES FLOATING.

0318 PM     FLASH FLOOD      3 SSE SANTA CLARITA     34.38N 118.49W
01/09/2005                   LOS ANGELES        CA   DEPT OF HIGHWAYS

            MUD AND ROCK SLIDE CLOSED 3 TO 4 LANES OF SB HWY 14 NEAR
            PLACERITA CANYON ROAD.

1200 PM     FLASH FLOOD      3 S SANTA CLARITA       34.37N 118.50W
01/09/2005                   LOS ANGELES        CA   BROADCAST MEDIA

            MOBILE HOME PARK WHICH HAS BEEN CUT OFF FROM ACCESS WAS
            EVACUATED MIDDAY. MEDIA REPORTS SHOWED FLOWING WATER IN
            SEVERAL HOMES.

&&

DK
Local storm report, Jan 9, 5:06 PM PST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
506 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       5 N GOLETA              34.51N 119.83W
01/09/2005  10.98 INCH       SANTA BARBARA      CA   MESONET

            24 HOUR RAINFALL TOTAL FOR SAN MARCOS PASS ALERT NETWORK
            GAUGE. ELEVATION 2300 FT.

0400 PM     HEAVY RAIN       6 SSE FALLING SPRINGS   34.22N 117.81W
01/09/2005  11.54 INCH       LOS ANGELES        CA   MESONET

            24 HOUR RAINFALL TOTAL FOR CRYSTAL MOUTAIN ALERT GAGE.
            ELEVATION 5448 FT.

0400 PM     HEAVY RAIN       3 NNW OJAI              34.50N 119.26W
01/09/2005  12.44 INCH       VENTURA            CA   MESONET

            24 HOUR RAINFALL TOTAL AT NORDHOFF RIDGE ALERT GAGE.
            ELEVATION 4100 FT.

0400 PM     HEAVY RAIN       3 NNW MOUNT WILSON      34.27N 118.08W
01/09/2005  11.67 INCH       LOS ANGELES        CA   MESONET

            24 HR RAINFALL TOTAL FOR OPIDS CAMP ALERT GAUGE.
            ELEVATION 4320 FT.

0400 PM     HEAVY RAIN       4 NW OJAI               34.48N 119.31W
01/09/2005  11.43 INCH       VENTURA            CA   MESONET

            24 HOUR RAINFALL TOTAL AT MATILIJA DAM ALERT GAUGE.
            ELEVATION 1060 FT.

&&

DK
Local storm report, Jan 9, 6:00 PM PST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
600 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       3 W AVALON              33.34N 118.38W
01/09/2005  0.00 INCH        LOS ANGELES        CA   PUBLIC

            PUBLIC REPORTED VERY HEAVY RAINS IN THE INTERIOR SECTIONS
            OF CATALINA ISLAND. ONE UNCONFIRMED REPORT OF A STRANDED
            OFFROAD MOTORIST BEING RESCUED.

&&

DK
Local storm report, Jan 9, 7:32 PM PST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
732 PM PST SUN JAN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      3 S SANTA CLARITA       34.37N 118.51W
01/09/2005                   LOS ANGELES        CA   FIRE DEPT/RESCUE

            NEWHALL CREEK FLOODED AND DESTROYED 12 TO 20 MOBILE HOMES
            IN MOBILE HOME PARK.

0400 PM     FLASH FLOOD      8 N SANTA CLARITA       34.53N 118.51W
01/09/2005                   LOS ANGELES        CA   FIRE DEPT/RESCUE

            100 YD STRETCH OF SAN FRANCISQUITO CANYON ROAD WASHED
            OUT.

&&

BWM

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 9:50 PM PSTFlash Flood WarningLOXLos Angeles, Ventura6 hr
Jan 10, 1:57 AM PSTSevere Thunderstorm WarningLOXVentura63 min
Jan 10, 3:45 AM PSTFlash Flood WarningLOXLos Angeles, Ventura6 hr
Jan 10, 4:05 AM PSTFlash Flood WarningLOXSanta Barbara6 hr
Jan 10, 5:15 AM PSTSpecial Marine WarningLOX105 min
Jan 10, 6:18 AM PSTTornado WarningLOXVentura72 min
Jan 10, 7:56 AM PSTSpecial Marine WarningLOX64 min
Jan 10, 10:00 AM PSTFlash Flood WarningLOXLos Angeles, Ventura6 hr

Nearby

Flash Flood Warnings in California, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.